I have taken iron supplements in the past, most recently metagenics hemagenics.
Besides being slightly nauseating it caused stains on my top two teeth. They were easily removed at the dentist.
Now my practitioner wants me to take it again and I am not really wanting to due to the stains it causes.
She didn't think that the iron caused the stains, but that it had to do with calcium. In searching the internet all I can find is that it does cause stains, not why.
Side note--I looked at that supplement. I don't like it. It has calcium and copper (both block iron absorption). Can you try Gentle Iron by Solgar instead? Maybe it would eliminate the staining issue too.
Rachelle, mommy to 8 year old boys!
My Blog-free homeschooling finds and my lesson plans and link to the new User Agreement
I do cut the tablets in sections so that I don't take the whole dose at once. It seems easier on my stomach that way. I just swallow it right down though, so I don't think it would get on my teeth.
The practitioner I see muscle tested me for that one...she uses a lot of metagenics products. I think I am going to try it again and see what happens. Thanks for the rec on the solgar one. I should bring that one and get tested with it next time.
|18 members and 8,827 guests|
|Antarpuneet Singh , aparent , dougmotz01 , IsaFrench , justlizzy , kathymuggle , Leelee3 , mumto1 , NaturallyKait , realestae51 , RollerCoasterMama , shantimama , silversparrow , Skippy918 , Springshowers , ssantos , StarsFall|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|